# SDR 2003UALA00132

- Difficulty date: January 30, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 33,049 hours, 11,412 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT OUTBOARD SIDE SKIN IS CRACKED AT FORWARD ACCESS HOLE.  MAJOR REPAIR ACCOMPLISHED. REPAIRED WITH DOUBLERS.
